# SDR HALA2017103100265

- Difficulty date: October 30, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 24,847 hours, 3,787 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Faulted
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION/ATB, APU FAILED/AUTO SHUTDOWN DURING TEST FLIGHT. HIGH OIL TEMP-OIL COOLER AND COOL FAN ASSY FAULTED. REPLACE OIL COOLER.
